Home | News | Find a Doctor | Ask a Question | Free

12 Month Propecia Update


#1

Long time reader,first time poster!Anyway just thought id give people a chance to hear my story.Began receding when i was 17 and i am now 21 and finished my first 12 months o propecia (1mg). Although i was receding (and i know propecia doesnt claim to help this)and not thinning, i started taking propecia with the view that it might slow my recession down.Unfortunately it hasnt!however i did notice at around month 8 my crown thickening and on top of my head in general so it seems to be doing something. My biggest regret is not deciding to take it earlier so if anybody is hesitant about it just do it!i experieced no side effects whatsoever. Im probably a Norwood 2 but il just be glad to keep what iv got left.Having been thinking of switching to dutasteride so if anybody has any views on this id like to know. cheers


#2

» Long time reader,first time poster!Anyway just thought id give people a
» chance to hear my story.Began receding when i was 17 and i am now 21 and
» finished my first 12 months o propecia (1mg). Although i was receding (and
» i know propecia doesnt claim to help this)and not thinning, i started
» taking propecia with the view that it might slow my recession
» down.Unfortunately it hasnt!however i did notice at around month 8 my
» crown thickening and on top of my head in general so it seems to be doing
» something. My biggest regret is not deciding to take it earlier so if
» anybody is hesitant about it just do it!i experieced no side effects
» whatsoever. Im probably a Norwood 2 but il just be glad to keep what iv
» got left.Having been thinking of switching to dutasteride so if anybody
» has any views on this id like to know. cheers

Stick to the Propecia for now & add nizoral shampoo to your regime.
Some guys have had some real bad side effects from Dut,incl permanent hair loss.
Best of luck


#3

» » Long time reader,first time poster!Anyway just thought id give people a
» » chance to hear my story.Began receding when i was 17 and i am now 21
» and
» » finished my first 12 months o propecia (1mg). Although i was receding
» (and
» » i know propecia doesnt claim to help this)and not thinning, i started
» » taking propecia with the view that it might slow my recession
» » down.Unfortunately it hasnt!however i did notice at around month 8 my
» » crown thickening and on top of my head in general so it seems to be
» doing
» » something. My biggest regret is not deciding to take it earlier so if
» » anybody is hesitant about it just do it!i experieced no side effects
» » whatsoever. Im probably a Norwood 2 but il just be glad to keep what iv
» » got left.Having been thinking of switching to dutasteride so if anybody
» » has any views on this id like to know. cheers
»
»
» Stick to the Propecia for now & add nizoral shampoo to your regime.
» Some guys have had some real bad side effects from Dut,incl permanent hair
» loss.
» Best of luck

I would not add nizoral shampoo to any regimen, it is way too harsh and will cause shedding
it has hydrochloric acid in it

if you want ketoconazole then use the nizoral cream instead, it has no acid in it


#4

What about minox??? Should be the first thing to get. Hangin’s advice about Nizoral cream is interesting though I believe that whether shampoo or cream, ketocononazole should first be used cautiously, increasing usage later on. Avoid dutasteride as long as you have results with finasteride.


#5

» What about minox??? Should be the first thing to get. Hangin’s advice about
» Nizoral cream is interesting though I believe that whether shampoo or
» cream, ketocononazole should first be used cautiously, increasing usage
» later on. Avoid dutasteride as long as you have results with finasteride.

agreed on the keto me and Chiahead are cutting back to 3 days a week
however the japanese study i thought used it daily


#6

cheers for the replies.just before i started propecia i actually used Neutrogena TGel on my scalp then i came across this article

http://www.pslgroup.com/dg/4ec06.htm

About 6th para down it states that during the trials this is what the subjects used,however how true that is i dont know cause there is alot of junk on the net!so as far as the the shampoo side of things go, il stay to the TGel (also it does help my scalp).


#7

» Long time reader,first time poster!Anyway just thought id give people a
» chance to hear my story.Began receding when i was 17 and i am now 21 and
» finished my first 12 months o propecia (1mg). Although i was receding (and
» i know propecia doesnt claim to help this)and not thinning, i started
» taking propecia with the view that it might slow my recession
» down.Unfortunately it hasnt!however i did notice at around month 8 my
» crown thickening and on top of my head in general so it seems to be doing
» something. My biggest regret is not deciding to take it earlier so if
» anybody is hesitant about it just do it!i experieced no side effects
» whatsoever. Im probably a Norwood 2 but il just be glad to keep what iv
» got left.Having been thinking of switching to dutasteride so if anybody
» has any views on this id like to know. cheers

finasteride, which is what you are using, destroys your hairline but grows nice in the back. so either way you are screwed.


#8

» » Long time reader,first time poster!Anyway just thought id give people a
» » chance to hear my story.Began receding when i was 17 and i am now 21
» and
» » finished my first 12 months o propecia (1mg). Although i was receding
» (and
» » i know propecia doesnt claim to help this)and not thinning, i started
» » taking propecia with the view that it might slow my recession
» » down.Unfortunately it hasnt!however i did notice at around month 8 my
» » crown thickening and on top of my head in general so it seems to be
» doing
» » something. My biggest regret is not deciding to take it earlier so if
» » anybody is hesitant about it just do it!i experieced no side effects
» » whatsoever. Im probably a Norwood 2 but il just be glad to keep what iv
» » got left.Having been thinking of switching to dutasteride so if anybody
» » has any views on this id like to know. cheers
»
»
» finasteride, which is what you are using, destroys your hairline but grows
» nice in the back. so either way you are screwed.

This is complete bull, fin does not destroy your hairline. However I wouldnt switch to dut because it is not FDA approved for hairloss and it has some major side effects.


#9

this guy trojanboy is just a troll, ignore him


#10

» this guy trojanboy is just a troll, ignore him

Hanging, are you sure there’s not a mistake in your listed regimen? 500mcg of pygeum=0.5mg! Very little. I have a pack of pygeum capsules at hand and they are 50mg dosed… What’s wrong?
BTW, Trojan is not a troll. This guy has brought interesting contributions to the board. But he’s become overbearing and gruff and blunt lately. The condition of his hair must have deteriorated and he seems disenchanted. But he won’t explain us…


#11

» » this guy trojanboy is just a troll, ignore him
»
» Hanging, are you sure there’s not a mistake in your listed regimen? 500mcg
» of pygeum=0.5mg! Very little. I have a pack of pygeum capsules at hand and
» they are 50mg dosed… What’s wrong?
» BTW, Trojan is not a troll. This guy has brought interesting contributions
» to the board. But he’s become overbearing and gruff and blunt lately. The
» condition of his hair must have deteriorated and he seems disenchanted.
» But he won’t explain us…

its probably 500mg


#12

» cheers for the replies.just before i started propecia i actually used
» Neutrogena TGel on my scalp

TGel in the US contains CoalTar. That ingredient is linked to cancer. FYI. If you google it you will find articles on it.


#13

» » this guy trojanboy is just a troll, ignore him
»
» Hanging, are you sure there’s not a mistake in your listed regimen? 500mcg
» of pygeum=0.5mg! Very little. I have a pack of pygeum capsules at hand and
» they are 50mg dosed… What’s wrong?
» BTW, Trojan is not a troll. This guy has brought interesting contributions
» to the board. But he’s become overbearing and gruff and blunt lately. The
» condition of his hair must have deteriorated and he seems disenchanted.
» But he won’t explain us…

hm…sorry about that. just getting older and not a damn bit of hair more.
i’m so freaking old and still a virgin or wahtever. not that i care now anymore.